On a regularizing effect of Schrödinger type groups
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 1, pp. 1-14.
@article{AIHPC_1989__6_1_1_0,
     author = {Balabane, Mikhael},
     title = {On a regularizing effect of {Schr\"odinger} type groups},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {1--14},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {1},
     year = {1989},
     mrnumber = {984145},
     zbl = {0699.35027},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_1_1_0/}
}
TY  - JOUR
AU  - Balabane, Mikhael
TI  - On a regularizing effect of Schrödinger type groups
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1989
SP  - 1
EP  - 14
VL  - 6
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1989__6_1_1_0/
LA  - en
ID  - AIHPC_1989__6_1_1_0
ER  - 
%0 Journal Article
%A Balabane, Mikhael
%T On a regularizing effect of Schrödinger type groups
%J Annales de l'I.H.P. Analyse non linéaire
%D 1989
%P 1-14
%V 6
%N 1
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1989__6_1_1_0/
%G en
%F AIHPC_1989__6_1_1_0
Balabane, Mikhael. On a regularizing effect of Schrödinger type groups. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 1, pp. 1-14. http://www.numdam.org/item/AIHPC_1989__6_1_1_0/

[1] M. Balabane and H.A. Emami RAD, Lp Estimates for Schrödinger Evolution Equations, Trans. Amer. Math. Soc., Vol. 292, n° 1, 1985. | MR | Zbl

[2] J.J. Duistermaat, Fourier Integral Operators, Courant Inst. Math. Sc. N.Y.U., 1973. | MR | Zbl

[3] J. Ginibre and G. Velo, On the Global Cauchy Problem for Some Non Linear Schrödinger Equations, Ann. Inst. Henri Poincaré, Vol. 1, n° 4, 1984. | Numdam | MR | Zbl

[4] J. Ginibre and G. Velo, The Global Cauchy Problem for the Non Linear Schrödinger Equation Revisited, Ann. Inst. Henri Poincaré, Vol. 2, n° 4, 1985. | Numdam | MR | Zbl

[5] R. Strichartz, Duke Math. Journal, t. 44, 1977. | MR | Zbl